Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
155 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

What causes inter menstrual bleeding after taking an emergency contraceptive pill?

Hi! I need help, please. Is someone there. It s urgent I had unprotected sex with my partner the 6th this month and he ejaculated. I took a take action pill right after. a week later on the 12th my period came which was very odd, it lasted 4 days like usual. But a week later, today, the 23rd my period came again, 7 days after it ended. What is happening to me?
Mon, 2 Apr 2018
Report Abuse
General & Family Physician 's  Response
Hello,

I think you need a total gynecologic examination. A colposcopy and an ultrasound need to be done in order to evaluate the Metrorrhagia. The causes cannot be determined without examinations.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Olgeta Xhufka
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Me and my boyfriend had sex four days after my period and he did not do the withdrawal so I decided to take oral contraceptive. Then after just one...